Pubblicazioni il cui periodico è "MATHEMATICAL MODELLING"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 2.

Articolo di rivista Monaco R., Pandolfi M. (1983)
A mathematical model for the motion of a class of dumbbell satellites: stochastic analysis of the dynamics of the system. In: MATHEMATICAL MODELLING, vol. 4 n. 2, pp. 97-109. - ISSN 0270-0255 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 2
[img]

Articolo di rivista Monaco R., Pandolfi M. (1983)
A mathematical model for the motion of a class of dumbbell satellites: stochastic optimization and control of trajectories. In: MATHEMATICAL MODELLING, vol. 4 n. 5, pp. 417-425. - ISSN 0270-0255 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Questa lista è stata generata il Fri Nov 17 05:04:09 2017 CET.